# SDR SWIA2024112500019

- Difficulty date: November 19, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,504 hours, 27,266 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Smoke
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD HEAT BLOCK SMOKING ON CLIMB OUT.C: DEFERRED THE L WINDSHIELD ANTI-ICE SYSTEM PEER MEL 30-41-1A. MX ACTIONS COMPLIED WITH; PLACARD INSTALLED.  DEFERRED THE L WINDSHIELD ANTI-ICE SYSTEM PEER MEL 30-41-1A. MX ACTIONS COMPLIED WITH; PLACARD INSTALLED.  REMOVED AND REPLACED L/H WINDSHIELD AS REQUIRED. REFERENCE APPLICABLE STEPS IN TASK CARD 56-220-1000-SKY. OPS CHECK GOOD AT THIS TIME.  AIRCRAFT WAS PRESSURIZED AND LH WINDSHIELD HEAT WAS CHECKED ON HIGH AND LOW SETTING WITH NO ISSUES.
